# SDR SWAA2014052828385

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 36,124 hours, 21,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR GIRT BAR ATTACHMENT FITTINGS & RETAINER PLATE LOOSE AT FWD FASTENERS.  R & R FITTING ASSEMBLY IAW AMM.
